Forgot your password?
help me... what should i do?
Posted January 4, 2005
v-beam those suckers
what do u mean by v-beam?
Posted April 11, 2005
Have you gone to see a Dermatologist ?
Maybe you should try the regimen , go to: http://www.acne.org/regimen.html in combination with Salicylic Acid (gel) (keep in mind that your skin is gonna get dry and red for a few weeks, until it get used to the medication)
I used to get the same kind of zits you have, I tried Everything over the counter , but NOthing worked, until I started using "Stridex Day and Night" , (salicylic acid during the day and Benzoyl Peroxide at night.. It cleared up my sking nicely )
Also, Dont pick your face and dont rip off scabs ( I got my nasty scars from picking my face).
Consider Accutane like your last option if nothing works.
Posted August 25, 2005
For some people it is really a psychological condition that they cannot keep from playing with their faces, you may need help professionally and more than a derm. you just have to tell yourself "IF YOU STOP TOUCHING IT IT WILL ONLY GET BETTER IF YOU TOUCH IT IT WILL ONLY GET WORSE" sorry to yell, but im trying to get the point across. i had to yell at myself and step away from the mirror. it really hard, one of the harder things you can do. but its worth every single instant of self control.
You need to be a member in order to leave a comment
Sign up for a new account in our community. It's easy!
Already have an account? Sign in here.